Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Started feeling nausea and gastritis after drinking water. Any infection?

User rating for this question
Answered by

ENT Specialist
Practicing since : 1992
Answered : 332 Questions
On 16 Dec 2012 I drank half a letre of water at 10 am in order to detox. I had break fast at 12:30(noon) and then around 6:30pm after shower I started feeling nausea and gastritis problem. I was about to throw up and did not feel like eating, drinking anything. I had dinner at 9 and was throwing up by 10pm. I slept after vommitting and been feeling dizzy, throat infection. Not been liking the taste of water at all. I feel uneasiness in my shoulders also and in the nose area. Feeling sleepy too and lack of energy at work. I feel feverish in the nights.
Posted Thu, 3 Jan 2013 in Ear, Nose and Throat Problems
Answered by Dr. Ravinder Sharma 1 hour later

Hello I am Dr Ravinder Sharma ENT surgeon. On the basis of the information provided it appears that you had gastroenteritis or food poisoning. Nausea, vomiting, fever, malaise and bodyache 4 to 6 hours after meal makes this as a probable diagnosis.

Your past history is also suggestive of recurrent throat infections and you have allergy to fog, dust, ice and food colours. Throat irritation and altered taste sensation may be because of acute infection of throat. People with history of allergy in throat and nose are more at risk of developing upper sinuses, noe and pharynx).

However you require an examination of the throat and a physician consultation will help in getting the definitive diagnosis. I would advise you to consult a family physician or a MD medicine doctor and a ENT specialist for the treatment.

I hope this answers your query. Feel free to contact me I you need further help about it

with warm regards
Ravinder Sharma
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor